MathSciNet Relay Station
MathSciNet bibliographic data
MR2277778 26A24 (35Q51 35Q53 39A10)
Rogers, James W., Jr.; Sheng, Qin Notes on the diamond-$\alpha$ dynamic derivative on time scales. J. Math. Anal. Appl. 326 (2007), no. 1, 228–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement